MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068311251
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported that during a sacrospinous ligament fixation procedure, the device would not capture the suture and the suture broke where it connects to the dart.The procedure was completed with another capio slim device, and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of dart detachment.Block h11: upon receipt at our quality assurance laboratory, this capio slim device underwent a thorough analysis.Visual inspection of the device did not reveal any anomalies, although it was noted that the suture was not returned.Upon functional inspection, the carrier was able to move in and out, and the cage was able to catch the suture appropriately.Based on the information available and analysis results, the reported event of "cage failure to catch" was not confirmed though testing.Additionally, the reported event of "dart detachment" could not be confirmed because the suture did not return.A conclusion code of no problem detected was assigned to this investigation.

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19675022
Report Number2124215-2024-41064
Device Sequence Number7526463
Product Code FHQ
UDI-Device Identifier08714729257615
UDI-Public08714729257615
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311251
Device Catalogue Number831-125
Device Lot Number0033808936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown